# SDR ASAA12510919

- Difficulty date: January 10, 2012
- Submitted: January 12, 2012
- Operation: Air carrier
- Aircraft: N557AS
- Make and model: Boeing 737890
- Aircraft serial: 35176
- Aircraft time: 21,331 hours, 6,330 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 761574B
- Part serial: AAAH004591
- Condition: Defective
- Location: Nr 2 Engine
- Part time: 19,826 hours, 6,226 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

NUMBER TWO (2) ENGINE GENERATOR INOPERATIVE.  NR 2 GCU SHOWS IDG FAULT.  ACCOMPLISHED NR 2 GCU BITE PER FIM 24 21 TASK 801.  NO FAULTS NOTED.  FOUND NR 2 IDG OVERSERVICED.  SERVICED PER MM 12 13 21.  RAN ENGINE NO HELP.  REPLACED NR 2 ENGINE IDG ASSY REF M/M 24 11 11 SYSTEM OPS CHECKS NORMAL REF M/M 24 11 00 700 803.
